# SDR UALA2013051503379

- Difficulty date: May 14, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 87,324 hours, 13,892 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 93
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HPSOV STATUS MESSAGE DURING DESCENT.   REPLACED HPSOV IAW MM RAN ENGINE DUCT PRESSURE, NORMAL.  NO FAULTS.
